Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 383947, 11 pages
http://dx.doi.org/10.1155/2013/383947
Research Article

Equivalent Representation Form of Oscillators with Elastic and Damping Nonlinear Terms

1Centro de Innovación en Diseño y Tecnología, Tecnológico de Monterrey, Campus Monterrey, E. Garza Sada 2501 Sur, 64849 Monterrey, NL, Mexico
2Department of Mechanical Engineering and Industrial Construction, University of Girona, Maria Aurelia Capmany 61, 17071 Girona, Spain

Received 22 July 2013; Revised 17 September 2013; Accepted 17 September 2013

Academic Editor: Miguel A. F. Sanjuán

Copyright © 2013 Alex Elías-Zúñiga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alex Elías-Zúñiga, Daniel Olvera, Inés Ferrer Real, and Oscar Martínez-Romero, “Equivalent Representation Form of Oscillators with Elastic and Damping Nonlinear Terms,” Mathematical Problems in Engineering, vol. 2013, Article ID 383947, 11 pages, 2013. https://doi.org/10.1155/2013/383947.